# SDR ABXA201004120051

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 11T30011
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER STRINGER U-1C AFT BAY OF CENTER DRY BAY HAS A 10 INCH CRACK AT LBBL 87 APPROX AT FSS 945.  REMOVED AND REPLACED DAMAGED SECTION OF STRINGER U-1C IAW 767 SRM 57-00-03 REPAIR 1 FIGURE 201.
